Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. Moeglin and J.-L. Waldspurger
Title: Spectral decomposition and Eisenstein series
Additional book information: Cambridge Univ. Press, Cambridge, New York, and Melbourne, 1995, xxvii+ 335 pp., ISBN 0-521-41893-3, $80.00

References [Enhancements On Off] (What's this?)

  • 1. J. Arthur, `A trace formula for reductive groups I: terms associated to classes in $G({\mathbb{Q}})$', Duke Math. Jour. 45 (1978), pp. 911-951. MR 80d:10043
  • 2. J. Arthur, `Eisenstein series and the trace formula', in Automorphic Forms, Representations, and $L$-functions, Proc. Symp. Pure Math. XXXIII, eds. A. Borel and W. Casselman,
    A. M. S., 1979, pp. 253-274. MR 81b:10020
  • 3. J. Arthur, `Unipotent automorphic representations: global motivations', in Automorphic forms, Shimura varieties, and $L$-functions II, Academic Press, 1990. MR 92a:11059
  • 4. E. P. van den Ban and H. Schlichtkrull, `A residue calculus for root systems', preprint, 1997.
  • 5. Y. Colin de Verdière, `Une nouvelles démonstration du prolongement méromorphe des séries d'Eisenstein', C. R. A. S. 293 (1981), pp. 361-363. MR 83a:10038
  • 6. I. Y. Efrat, The Selberg trace formula for $PSL_{2}({\mathbb{R}})^{n}$, Memoirs of the A. M. S. 65, no. 359, 1987. MR 88e:11041
  • 7. Jens Franke, `Harmonic analysis in weighted $L^{2}$-spaces', Ann. Sci. École Norm. Sup. 31 (1998), 181-279. CMP 98:08
  • 8. R. Godement, `The decomposition of $L^{2}(G/\Gamma )$', in Algebraic groups and discontinuous subgroups, Proc. Symp. Pure Math. IX, A. M. S., 1966. MR 35:1712
  • 9. R. Godement, `Introduction á la théorie de Langlands', Sém. Bourbaki 321 (1967/68).
  • 10. G. Harder, `Chevalley groups over function fields and automorphic forms', Ann. Math. 100 (1974), pp. 249-306. MR 58:27799
  • 11. Harish-Chandra, Automorphic forms on semi-simple Lie groups, Lect. Notes Math. 62, Springer, 1968. MR 38:1216
  • 12. T. Kubota, Elementary Theory of Eisenstein Series, Kodansha and J. Wiley, 1973. MR 55:2759
  • 13. R. P. Langlands, `Eisenstein series', in Algebraic groups and discontinuous subgroups, Proc. Symp. Pure Math. IX, A. M. S., 1966. MR 40:2784
  • 14. R. P. Langlands, On the functional equations satisfied by Eisenstein series, Lect. Notes Math. 544, Springer, 1976. MR 58:28319
  • 15. H. Maass, `Über eine neue Art von nichtanalytischen automorphen Funktionedn und die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen', Mat. Ann. 121 (1949), pp. 141-183. MR 11:163c
  • 16. C. Moeglin and J.-L. Waldspurger, `Le spectre résiduel de $GL_{n}$', Ann. Sci. Éc. Norm. Sup. 22 (1989), pp. 605-674. MR 91b:22028
  • 17. L. Morris, `Eisenstein series for reductive groups over global function fields I: the cusp form case', Can. Jour. Math. 34 (1982), pp. 91-168. MR 84j:22024a
  • 18. L. Morris, `Eisenstein series for reductive groups over global function fields II: the general case', Can. Jour. Math. 34 (1982), pp. 1112-82. MR 84j:22024b
  • 19. W. Müller, `The trace class conjecture in the theory of automorphic forms', Ann. Math. 130 (1989), pp. 473-530. MR 90m:11083
  • 20. W. Müller, `On the analytic continuation of rank one Eisenstein series', Geom. Funct. Anal. 6 (1996), pp. 572-586. CMP 96:13
  • 21. M. S. Osborne and G. Warner, The theory of Eisenstein systems, Pure and Appl. Math. 99, Academic Press, 1981.
  • 22. M. S. Osborne and G. Warner, `Partition, reduction, truncation', Pac. Jour. Math. 106 (1983), pp. 307-496. MR 87c:22022a
  • 23. W. Roelcke, `Analytische Fortsetzung der Eisensteinreihen zu den parabolischen Spitzen von Grenzkreisgruppen erster Art', Math. Ann. 132 (1956), pp. 121-129. MR 18:571b

Review Information:

Reviewer: Bill Casselman
Affiliation: University of British Columbia
Email: cass@math.ubc.ca
Journal: Bull. Amer. Math. Soc. 35 (1998), 243-247
MSC (1991): Primary 11F72
DOI: https://doi.org/10.1090/S0273-0979-98-00752-6
Review copyright: © Copyright 1998 American Mathematical Society
American Mathematical Society